# SDR DL72W992589

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SPAR STIFFENER CRACKED AT NR 6 SLAT I/B TRACK I/B STIFFENER.  REPLACED PER M/M 57-20-21 PG 813 {NR 6 SLAT}.
